# SDR AT0200082

- Difficulty date: October 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Loose
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND LAST ROW EMERGENCY LIGHTS INOPERATIVE.  TIGHTENED CONTACTS TO BATTERY FOR LAST ROW EMERGENCY LIGHTS, OPS CHECK GOOD IAW DC-9 MM 33-00.
